Why is edecrin (ethacrynic acid) so expensive?

Supply / demand. Few folks take Ethacrynic Acid any more. Perhaps your physician can suggest a cheaper diuretic.

Related Questions

Does being in the sunlight cause a reaction with edecrin (ethacrynic acid)?

Not usually. Edecrin is the only loop diuretic that is not sulfa based (lasix, (furosemide) bumex, torsemide,). The sulfa based drugs can cause a red rash in sunlight. Edecrin typically does not have this reaction in the sun. Beware of long term exposure since the drug is more associated with hearing loss than the other drugs in its class.

Does being in the sunlight cause an bad reaction with edecrin (ethacrynic acid)?

Edecrin (ethacrynic acid) There are no reported problems with Edecrin (also known as ethacrynic acid). As a diuretic, it could result in dehydration after prolonged exposure to sun. Also it could cause a rash, which may make your skin more sensitive to the sun.

Throat & esophagus feels painful burning sensation all the time. It began after taking edecrin (ethacrynic acid). What can I do to stop this pain?

Situation. Esophagitis, gastritis can be caused by allergies- irritation, ulceration. Gastroenterologist the discipline likely to diagnose and treat. Try buttermilk, or antacids until your, appointment.